# SDR SWAA2024011039415

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 23,157 hours, 11,438 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Motor
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 300 Stabilize
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

PRIMARY STAB TRIM FAILURE<[01] R AND R STAB TRIM MOTOR PER AMM 27-41-71.
